# SDR DL73S951251

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 1529517102
- Condition: Cracked
- Location: Nr 3  Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT WING NR 3 FLAP VANE WAS FOUND WITH CRACKED UPPER SKIN.  REPAIRED PER SRM 57-53-00 FIG 806.
